# SDR SWAA2022020991149

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR HAS A DELAMINATION ON THE OUTER SKIN 3' FROM UPPER EDGE / REPAIR PANEL 194CR OUTER SKIN 3' FROM UPPER EDGE IAW 51-70-05-2R-2
